# SDR IPXA1169151

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DISARM LIGHT NOT ON WITH LIGHTS DISARMED LIGHT BULB DOES TEST.  RELAMPED EMERGENCY EXIT LT "DISARM" OPS CHECK GOOD IAW AMM 33-51-00.
